A differential equation in the theory of resonant oscillations of water waves

C. J. Amick, J. F. Toland

Research output: Contribution to journalArticle

Abstract

We show that the problem [formula omitted] has a unique solution and that the asymptotic behaviour of this solution as x→− ∞ is given by [formula omitted], for some constant φ. Here B ≠ 0 depends on ε and [formula omitted]. In particular there are no even solutions of problem (*) for any ε > 0.

Original languageEnglish
Pages (from-to)15-26
Number of pages12
JournalProceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume114
Issue number1-2
DOIs
Publication statusPublished - 1 Jan 1990

ASJC Scopus subject areas

  • Mathematics(all)

Cite this